MathSciNet Relay Station
MathSciNet bibliographic data
MR1464022 (98g:11053) 11F33 (11F80)
Mazur, B. An "infinite fern'' in the universal deformation space of Galois representations. Journées Arithmétiques (Barcelona, 1995). Collect. Math. 48 (1997), no. 1-2, 155–193.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement